Items where Division is "Mathematics" and Year is 2017

Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | E | F | G | H | K | M | Y
Number of items: 25.


Alahmadi, Adel and Güneri, Cem and Özkaya, Buket and Shoaib, Hatoon and Sole, Patrick (2017) On self-dual double negacirculant codes. Discrete Applied Mathematics, 222 . pp. 205-212. ISSN 0166-218X (Print) 1872-6771 (Online)

Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2017) A new class of hardy spaces in the plane. Hacettepe Journal of Mathematics and Statistics, 46 (4). pp. 559-565. ISSN 1303-5010

Alkan, Sezel (2017) Elementary abelian p-extensions of algebraic function fields and the Hasse-Arf Theorem. [Thesis]

Anbar, Nurdagül and Meidl, Wilfried and Topuzoğlu, Alev (2017) Idempotent and p-potent quadratic functions: distribution of nonlinearity and co-dimension. Designs, Codes and Cryptography (SI), 82 (1-2). pp. 265-291. ISSN 0925-1022 (Print) 1573-7586 (Online)

Ateş, Leyla (2017) On lattices from function fields. [Thesis]


Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) Intersection of harmonically weighted Dirichlet spaces. Comptes Rendus Mathematique, 355 (8). pp. 859-865. ISSN 1631-073X (Print) 1778-3569 (Online)

Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) Q(p) spaces and Dirichlet type spaces. Canadian Mathematical Bulletin, 60 (4). pp. 690-704. ISSN 0008-4395 (Print) 1496-4287 (Online)

Bayraktar, Turgay (2017) Zero distribution of random sparse polynomials. Michigan Mathematical Journal, 66 (2). pp. 389-419. ISSN 0026-2285

Belfiore, Jean-Claude and Güneri, Cem and Özkaya, Buket (2017) Quasi-cyclic subcodes of cyclic codes. SIAM Journal On Discrete Mathematics, 31 (2). pp. 1454-1475. ISSN 0895-4801 (Print) 1095-7146 (Online)


Dastbasteh, Reza (2017) Quantum stabilizer codes. [Thesis]

Duman, Hatice (2017) Spectral properties of hill-schrödinger operators with special distribution potentials. [Thesis]


Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2017) On the decoupling of the improved boussinesq equation into two uncoupled Camassa-Holm equations. Discrete and Continuous Dynamical Systems, 37 (6). pp. 3111-3122. ISSN 1078-0947 (Print) 1553-5231 (Online)

Erkip, Albert and Ramadan, Abba Ibrahim (2017) Existence of traveling waves for a class of nonlocal nonlinear equations with bell shaped kernels. Communications on Pure and Applied Analysis, 16 (6). 2125 -2132. ISSN 1534-0392 (Print) 1553-5258 (Online)


Frenk, Hans and Pourghannad, Behrooz and Sezer, Semih Onur (2017) A static model in single leg flight airline revenue management. Transportation Science, 51 (1). pp. 214-232. ISSN 0041-1655 (Print) 1526-5447 (Online)


Göğüş, Nihat Gökhan (2017) Continuity of lower envelopes. Optimization, 66 (7). pp. 1055-1063. ISSN 0233-1934 (Print) 1029-4945 (Online)

Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) Hasse-Weil bound for additive cyclic codes. Designs, Codes, and Cryptography (SI), 82 (1-2). pp. 249-263. ISSN 0925-1022 (Print) 1573-7586 (Online)

Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) On complementary dual additive cyclic codes. Advances in Mathematics of Communications (SI), 11 (2). pp. 353-357. ISSN 1930-5346 (Print) 1930-5338 (Online)

Güneri, Cem and Özbudak, Ferruh and Özkaya, Buket and Saçıkara Karıksız, Elif and Sepasdar, Zahra and Sole, Patrick (2017) Structure and performance of generalized quasi-cyclic codes. Finite Fields and Their Applications, 47 . pp. 183-202. ISSN 1071-5797 (Print) 1090-2465 (Online)


Herzog, Jürgen and Qureshi, Ayesha Asloob and Shikama, Akihiro (2017) On the relations of isotonian algebras. Proceedings of the American Mathematical Society . ISSN 0002-9939 (Print) 1088-6826 (Online) Published Online First


Kanade, Shashank and Kurşungöz, Kağan and Russell, Matthew (2017) An open question of Corteel, Lovejoy and Mallet. In: Number Theory: In Honor of Krishna Alladi's 60th Birthday, University of Florida, Gainesville, FL, US (Accepted)

Kapetanakis, Georgios (2017) Prescribing coefficients of invariant irreducible polynomials. (Accepted)

Kılıç, Kemal and Saygı, Menekşe Gizem and Sezer, Semih Onur (2017) A mathematical model for personalized advertisement in virtual reality environments. Mathematical Methods of Operations Research, 85 (2). pp. 241-264. ISSN 1432-2994 (Print) 1432-5217 (Online)

Kurşungöz, Kağan (2017) Radial limits of partial theta and similar series. Ramanujan Journal, 43 (1). pp. 95-112. ISSN 1382-4090 (Print) 1572-9303 (Online)


Mousavi, Seyyed Hamed (2017) The Hardy-Ramanujan-Rademacher expansion for the partition function and its extensions. [Thesis]


Yesin, Emine Tuğba (2017) On polynomials over finite fields with particular value sets. [Thesis]

This list was generated on Tue Nov 28 18:59:10 2023 +03.